# SDR MWEA96534

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 133
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CK, FOUND DENT IN FUSELAGE SKIN AT STA 133 LONGERON 19L.  INSTALLED DOUBLER REPAIR IAW SRM 53-04, PG 218 G,S,T,W.
